| Model Number |
441386 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd bactec¿ fx, instrument bottom, packaged false positive results were acquired.There was no patient impact.The following information was provided by the initial reporter: "it was reported by the customer that there is a false positive.".
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation summary: a complaint of "false positive results" was received against instrument bottom bactec fx, material no: 441386, serial no: (b)(6).Field service engineer was dispatched and new agitation rod end assembly was installed to resolve the issue.The complaint is confirmed.The root cause of false positives is not known.Review of device history record for instrument serial number, (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and has changed configuration since release from manufacturing due to service repairs/pms.Device was installed on (b)(6) 2017.Samples were not received by quality for investigation and thus, returned material investigation could not occur.Service history review revealed no previous complaints for this issue.Complaints for ¿results¿ issues which included " false positives " complaints are under statistical control for the month of april 2022.The upper control limit was not breached.Quality will continue to monitor the " false positives ¿complaints.No trends were identified.Per baltrmbactecinstraph revision 15, the error related to this complaint is considered user inconvenience, which is an s1; reference row id 1.2c.No new risks or hazards were identified.
Event or Problem Description